Respond to this messageReturn to Index
Original Message
  • Injectible question
    • (Login nowhopeful)
      Posted Oct 29, 2007 7:34 PM

      Hi All:

      I have not posted in a while. I just learned that I may have something wrong with my uterus and I have been focusing most of my energy on researching what the problem might be and how to fix it (hysteroscopy/laporscopy). During all of this I have still been getting my regular blood work and I was shocked when Dr. Check advised me to start injectibles today. Can anyone offer insight as to why? Here are my numbers as of Sat.: fsh = 8, lh = 33, pg = .87, and E2 is still less than 10. I was surprised he is having me take bravelle for 3 days at 75 iu's when my E2 is still less than 10. Does anyone know why? Will this increase my estrogen levels or should I not be too optimistic?

      Also, are there any side effects to injectibles?



      Thanks,

      Jennifer
    Login Status
  • You are not logged in
    • Login
      Password
       

      Optional
      Provides additional benefits such as notifications, signatures, and user authentication.


      Create Account
    Your Name
    Message Title
    Message Text
    Image Services Photobucket.com
    Options
    Enable formatted text (what's this?)
          


    Find more forums on FertilityCreate your own forum at Network54
     Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement